Local Fractional Laplace Variational Iteration Method for Solving Nonlinear Partial Differential Equations on Cantor Sets within Local Fractional Operators

Authors

  • Hossein Jafari University of Mazandaran, Faculty of Mathematical Sciences, Department of Mathematics, Babolsar, Iran. Author
  • Hassan Kamil Jassim University of Thi-Qar, Faculty of Education for Pure Sciences, Department of Mathematics, Nasiriyah, Iraq. Author

DOI:

https://doi.org/10.17656/jzs.10345

Keywords:

Nonlinear differential equation, Fractional Gas dynamics equation, Cantor set, Yang-Laplace transform, Local fractional variational iteration method

Abstract

In this work, we discuss solutions of the nonlinear partial differential equations on Cantor sets within local fractional operators. The nondifferentiable approximate solutions are obtained by using the local fractional Laplace variational iteration method, which is the coupling method of local fractional variational iteration method and Laplace transform. The obtained results show the efficiency and accuracy of implements of the present method.

References

A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional

Differential Equations, Elsevier, Amsterdam, The Netherlands, (2006).

F. Mainardi, Fractional Calculus and Waves in Linear Viscoelasticity, Imperial College

Press, London, UK, (2010).

I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, Calif, USA, (1999).

R. L. Magin, Fractional Calculus in Bioengineering, Begerll House, West Redding, Conn, USA, (2006).

J. Klafter, S. C. Lim, and R. Metzler, Fractional Dynamics in Physics: Recent Advances,

World Scientific, Singapore, (2011).

G. M. Zaslavsky, Hamiltonian Chaos and Fractional Dynamics, Oxford University Press,

Oxford, UK, (2008).

B. J. West, M. Bologna, and P. Grigolini, Physics of Fractal Operators, Springer, New

York, NY, USA, (2003).

V. E. Tarasov, Fractional Dynamics: Applications of Fractional Calculus to Dynamics of

Particles, Fields and Media, Springer, Berlin, Germany, (2011).

J. A. Tenreiro Machado, A. C. J. Luo, and D. Baleanu, Nonlinear Dynamics of Complex

Systems: Applications in Physical, Biological and Financial Systems, Springer, New

York, NY, USA, (2011).

J. S. Duan, T. Chaolu, R. Rach, and L. Lu, “The Adomian decomposition method with

convergence acceleration techniques for nonlinear fractional differential equations,”

Computers & Mathematics With Applications, (2013).

J. S. Duan, T. Chaolu, and R. Rach, “Solutions of the initial value problem for nonlinear

fractional ordinary differential equations by the Rach-Adomian-Meyers modified

decomposition method,” Applied Mathematics and Computation, vol. 218, no. 17, pp.

–8392, (2012).

S. Das, “Analytical solution of a fractional diffusion equation by variational iteration

method,” Computers & Mathematics with Appl., vol. 57, no. 3, pp. 483-487, (2009). DOI: https://doi.org/10.1016/j.camwa.2008.09.045

S. Momani and Z. Odibat, “Comparison between the homotopy perturbation method and

the variational iteration method for linear fractional partial differential equations,”

Computers & Mathematics with Applications, vol. 54, no. 7-8, pp. 910–919, (2007). DOI: https://doi.org/10.1016/j.camwa.2006.12.037

S. Momani and Z. Odibat, “Homotopy perturbation method for nonlinear partial

differential equations,” Physics Letters A, vol. 365, no. 5-6, pp. 345-350, (2007). DOI: https://doi.org/10.1016/j.physleta.2007.01.046

D. Baleanu, K. Diethelm, E. Scalas, and J. J. Trujillo, Fractional Calculus Models and

Numerical Methods, Series on Complexity, Nonlinearity and Chaos, World Scientific,

Boston, Mass, USA, (2012).

H. Jafari and S. Seifi, “Homotopy analysis method for solving linear and nonlinear

fractional diffusion-wave equation,” Communications in Nonlinear Science and

Numerical Simulation, vol. 14, no. 5, pp. 2006–2012, (2009). DOI: https://doi.org/10.1016/j.cnsns.2008.05.008

J. Hristov, “Heat-balance integral to fractional (half-time) heat diffusion sub-model,

”Thermal Science, vol. 14,no. 2, pp.291–316, (2010). DOI: https://doi.org/10.2298/TSCI1002291H

J. Hristov, “Integral-balance solution to the stokes’ first problem of a viscoelasticity

generalized second grade fluid,” Thermal Science, vol. 16, no. 2, pp. 395–410, (2012). DOI: https://doi.org/10.2298/TSCI110401077H

J. Hristov, “Transient flow of a generalized second grade fluid due to a constant surface

shear stress: an approximate integral balance solution,” International Review of Chemical

Engineering, vol. 3, no. 6, pp. 802–809, (2011).

G. C. Wu and E. W. M. Lee, “Fractional variational iteration method and its

application,” Physics Letters A, vol. 374, no. 25, pp. 2506–2509, (2010). DOI: https://doi.org/10.1016/j.physleta.2010.04.034

Y. Khan, N. Faraz, A. Yildirim, and Q. Wu, “Fractional variational iteration method for

fractional initial-boundary value problems in the application of nonlinear science,

Computers & Mathematics with Applications, vol. 62, no. 5, pp. 2273–2278, (2011). DOI: https://doi.org/10.1016/j.camwa.2011.07.014

G. C. Wu, “A fractional variational iteration method for solving fractional nonlinear

differential equations,” Computers & Mathematics with Applications, vol. 61, no. 8, pp.

–2190, (2011).

S. Zhang and H.-Q. Zhang, “Fractional sub-equation method and its applications to

nonlinear fractional PDEs,” Physics Letters A, vol. 375, no. 7, pp. 1069–1073, (2011). DOI: https://doi.org/10.1016/j.physleta.2011.01.029

H. Jafari, H. Tajadodi, N. Kadkhoda, and D. Baleanu, Abstract and Applied Analysis,

Article ID 587179, (2013).

K. B. Oldham, J. Spanier, The fractional calculus, Academic Press, New York, (1999).

K. S. Miller, B. Ross, An Introduction to the Fractional Calculus and Fractional

Differential Equations, John Willey and Sons, Inc., New York, (2003).

M. Caputo, Linear models of dissipation whose Q is almost frequency independent: Part

II, J Roy Astronom Soc., vol. 13, pp. 529-539, (1967). DOI: https://doi.org/10.1111/j.1365-246X.1967.tb02303.x

H. Beyer, S. Kempfle, Definition of physically consistent damping laws with fractional

derivatives, Z. Angew Math. Mech., vol. 75, pp. 623-635, (1995). DOI: https://doi.org/10.1002/zamm.19950750820

W. Schneider, W. Wyss, Fractional diffusion and wave equations, J. Math. Phys., vol.

, pp. 134-144, (1989). DOI: https://doi.org/10.1159/000146679

F. Mainardi, Fractional relaxation-oscillation and fractional diffusion-wave phenomena,

Chaos Solitons and Fractals, vol. 7, pp. 1461-1477, (1996). DOI: https://doi.org/10.1016/0960-0779(95)00125-5

F. Huang, F. Liu, The time fractional diffusion equation and fractional advection

dispersion equation, ANZIAM J. 46, pp 1-14, (2005). DOI: https://doi.org/10.1017/S1446181100009597

J.H. He, Nonlinear oscillation with fractional derivative and its applications,

International Conference on Vibrating Engineering, pp. 288–291, Dalian, Chaina, (1998).

J.H. He, Approximate analytical solution for seepage flow with fractional derivative in

porous media, Comput. Methd. Appl. Mech. Eng. 167 , pp. 57-68, (1998). DOI: https://doi.org/10.1016/S0045-7825(98)00108-X

N. Faraz, Y. Khan, D. S. Sankar, Decomposition-transform method for fractional

differential equations, J. Nonlinear Sci. Numer. Simulation, vol. 11, pp. 305–310, (2010). DOI: https://doi.org/10.1515/IJNSNS.2010.11.S1.305

X. J. Yang, Local Fractional Functional Analysis and Its Applications, Asian Academic

Publisher, Hong Kong, (2011).

X. J. Yang, Advanced Local Fractional Calculus and Its Applications, World Science

Publisher, New York, NY,USA, (2012).

S. Q. Wang, Y. J. Yang, and H. K. Jassim, " Local Fractional Function Decomposition

Method for Solving Inhomogeneous Wave Equations with Local Fractional Derivative,"

Abstract and Applied Analysis, Article ID 176395, (2014).

W. P. Zhong, X. J. Yang, F. Gao, Journal of Applied Functional Analysis, pp. 92–99 (2013).

M. S. Hu, Ravi P. Agarwal, X. J. Yang, Abstract Applied Analysis, Article ID 567401 (2012).

S. P. Yan, H. Jafari, and H. K. Jassim, " Local Fractional Adomian Decomposition

and Function Decomposition Methods for Solving Laplace Equation within Local

Fractional Operators," Advances in Mathematical Physics, Article ID 161580, (2014).

C. Cattani, D. Baleanu, and X. J. Yang, “A local fractional variational iteration and

Decomposition methods for Wave equation on Cantor set within local fractional

Operators,” Abstract and Applied Analysis, Article ID 535048, (2014).

Yang, X. J., Baleanu, D., Fractal Heat Conduction Problem Solved by Local Fractional

Variation Iteration Method, Thermal Science, pp. 625-628, (2013).

Su,W. H., et al., Damped Wave Equation and Dissipative Wave Equation in Fractal

Strings within the Local Fractional Variational Iteration Method, Fixed Point Theory and

Applications, pp. 89-102, (2013). DOI: https://doi.org/10.3917/inpsy.8605.0102

He, J.-H., Liu, F.-J., Local Fractional Variational Iteration Method for Fractal Heat

Transfer in Silk Cocoon Hierarchy, Nonlinear Science Letters A, pp. 15-20, (2013).

A. M. Yang, X. J. Yang, and Z. B. Li, " Local Fractional Series Expansion Method for

Wave and Diffusion Equations on Cantor Sets. ,"Abstract and Applied Analysis, Article

ID 351057, (2014).

Published

2014-11-13

How to Cite

Local Fractional Laplace Variational Iteration Method for Solving Nonlinear Partial Differential Equations on Cantor Sets within Local Fractional Operators. (2014). Journal of Zankoy Sulaimani - Part A, 16(4), 49-57. https://doi.org/10.17656/jzs.10345